# SDR UIEA2018071301455

- Difficulty date: July 12, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 89,312 hours, 25,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103D29
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT NOTICED ONE INERTIAL REEL LATCH NOT SECURED. OPENED COVER & RESECURED LATCH AND 2 INERTIAL REELS FELL OUT. INSTALLED 2 DESCENT DEVICES IAW 25-61-03.
